Information Theoretic Results for Circular Distriutions

Gatto, Riccardo (2009). Information Theoretic Results for Circular Distriutions. Statistics, 43(4), pp. 409-421. Abingdon, UK: Taylor & Francis 10.1080/09603100802395947

Full text not available from this repository. (Request a copy)

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematical Statistics and Actuarial Science

UniBE Contributor:

Gatto, Riccardo

ISSN:

0233-1888

Publisher:

Taylor & Francis

Language:

English

Submitter:

Lutz Dümbgen

Date Deposited:

04 Oct 2013 15:22

Last Modified:

01 Apr 2014 03:38

Publisher DOI:

10.1080/09603100802395947

Web of Science ID:

000267668000006

URI:

https://boris.unibe.ch/id/eprint/36846 (FactScience: 206277)

Actions (login required)

Edit item Edit item
Provide Feedback